# SDR SWAA2024120674339

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 56,242 hours, 33,850 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Tailpipe
- Condition: Leaking
- Location: Zn 400 Nacelle/P
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE SMOKE FROM #1 ENGINE TAIL PIPE REPORTED BY RAMP WITH OIL PUDDLING ON GROUND AT REAR OF ENGINE.<[01] C/W ENGINE VENTS & DRAINS INSPECTION IAW AMM 71-71-00. INSPECTED REAR SEAL FLAME ARRESTOR; NO DEFECTS NOTED. OIL CONSUMPTION WITHIN LIMITS AT 0.42 QTS PER HOUR. A/C OK FOR SERVICE
